# SDR AALA981401

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882AA
- Make and model: Boeing 727223
- Aircraft serial: 21521
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - REMOVED CORROSION.  INSTALLED DOUBLER PER SRM 53-30-3 PAGE 12 FIGURE 3.  TST:  52,996 HOURS.  CYCLES:  32,076.  (X)
